Publications

Patrizia DI GIRONIMO Publications


2020
Articolo in rivista
Existence and regularity of the solutions to degenerate elliptic equations inCarnot-Caratheodory spaces
BANACH JOURNAL OF MATHEMATICAL ANALYSIS. Pag.1-24
ISSN:1735-8787.
Di Gironimo, Patrizia; Giannetti, Flavia
Show it in Product Database (IRIS)
2020
Articolo in rivista
Higher integrability of minimizers of degenerate functionals in Carnot-Carathédory spaces
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. Vol. 45. Pag.293-303
ISSN:1239-629X.
Di Gironimo, Patrizia; Giannetti, Flavia
Digital Object Identifier (DOI): 10.5186/aasfm.2020.4509
Codice identificativo ISI: WOS:000507460600013
Codice identificativo SCOPUS: 2-s2.0-85079657733
Show it in Product Database (IRIS)
2020
Articolo in rivista
Dirichlet problem for elliptic equations with coefficientsin locally Morrey spaces
JOURNAL OF INTERDISCIPLINARY MATHEMATICS. Pag.1-12
ISSN:0972-0502.
DI GIRONIMO, Patrizia
Show it in Product Database (IRIS)
2020
Articolo in rivista
Decision and Reasoning in Incompleteness or Uncertainty conditions
IEEE ACCESS. Pag.115109-115122
ISSN:2169-3536.
Iovane, Gerardo; Di Gironimo, Patrizia; Chinnici, Marta; Rapuano, Antonio
Show it in Product Database (IRIS)
2020
Articolo in rivista
Analysis of the past lifetime in a replacement model through stochastic comparisons and differential entropy
MATHEMATICS. Vol. 8, 1203. Pag.1-18
ISSN:2227-7390.
Di Crescenzo, Antonio; Di Gironimo, Patrizia; Kayal, Suchandan
Versione online
Digital Object Identifier (DOI): 10.3390/math8081203
Codice identificativo ISI: WOS:000564648800001
Codice identificativo SCOPUS: 2-s2.0-85089727510
Show it in Product Database (IRIS)
2020
Articolo in rivista
A two-weight Sobolev inequality for Carnot-Carathéodory spaces
RICERCHE DI MATEMATICA. Pag.1-17
ISSN:0035-5038.
Alberico, Angela; Di Gironimo, Patrizia
Digital Object Identifier (DOI): 10.1007/s11587-020-00543-3
Show it in Product Database (IRIS)
2020
Articolo in rivista
Sobolev-Zygmund solutions for nonlinear elliptic equations with growth coeffcients in BMO
JOURNAL OF ELLIPTIC AND PARABOLIC EQUATIONS. Pag.1-25
ISSN:2296-9020.
DI GIRONIMO, Patrizia; Zecca, Gabriella
Digital Object Identifier (DOI): 10.1007/s41808-020-00064-y
Codice identificativo ISI: WOS:000527494100001
Codice identificativo SCOPUS: 2-s2.0-85084034006
Show it in Product Database (IRIS)